# SDR DALA2023122910725

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CORROSION FOUND AT DOOR 4L FWD OF DOOR SILL, 5" IB OF FWD GIRT BAR. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR SILL. (0129735)
